# SDR ALGA094233

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- Aircraft time: 5,075 hours
- Engine: Allsn 250C47B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Skid
- Part number: 206020110103
- Condition: Broken
- Location: Vertical Stab
- Part time: 5,075 hours
- Component: Vertical Stab
- Component part number: 206020113223B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL SKID BROKE AT RETAINING HOLE AND A PORTION OF SKID DEPARTED AIRCRAFT. FATIGUE CRACK APPEARS TO HAVE STARTED AT RETAINING HOLES AND PROGRESSED AROUND BETWEEN 2.25.
